# SDR IPXA2025083038214

- Difficulty date: August 24, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strap
- Part number: 2216583501
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INBD THRUST REVERSER INTERNAL STRUCTURE, REAR UPPER FLANGE PLATE HAD A GOUGE.  LOCATED AND DRILLED STRAP IAW SRM 51-40-40.  INSTALLED NEW STRAP IAW SRM 51-40-21.
